# SDR DALA2019020700834

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 79,858 hours, 35,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM. REMOVED AND REPLACED SLIDE. ADJUSTED GIRT BAR AND RESECURED. OKAY FOR SERVICE.
